Title

Existence of Nonnegative Solution for a p-Laplacian Semipositone Problem with Nonlinear Boundary Condition

Document Type

Article

Publication Date

11-1-2017

Publication Title

International Journal of Mathematical Analysis

Volume

11

Issue

19

First page number:

921

Last page number:

931

Abstract

This paper studies the existence of nonnegative solution for ap-Laplacian semipositone problem with nonlinear boundary conditions. Using variational techniques for locally Lipschitz functionals, we prove the existence of a nonnegative solution when the nonlinearity is super-linear and negative at the origin.

Keywords

p-Laplacian, Semipositone problem, Nonnegative solution, Variational method

Language

eng

UNLV article access

Search your library

Share

COinS